| Model Number |
MMT-523NAH |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
02/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had experienced high blood glucose.The customer¿s blood glucose level was over 300 mg/dl at the time of incident and current blood glucose was 400 mg/dl.The customer was treated with injections.The customer had symptoms such as extreme thirst and fatigue.The customer does not allege pump was under delivering.The customer was advised to change entire set, reservoir and insulin and treat per health care professional instructions.The insulin pump will not be returned for analysis.